# SDR USAA070327

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Condition: Corroded
- Location: Aft Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT GIRT BAR ATTACH FITTING, BS 344, S17L.  FAB'D NEW ATTACH FITTING PER DWG 65C16121; CORROSION TASK C53-107-01; LEVEL 2, DEFECT SIZE: 1/2".
